Saidi Soumia ,Yarou Mustapha
,Delay perturbed  evolution  problems involving time dependent subdifferential operators, Discuss. Math., Differ. Incl. Control Optim., 34 (2014), 61-87 ,2014

Saidi Soumia ,Yarou Mustapha ,Set-valued perturbation for  time dependent subdifferential operator , Topol. Methods in Nonlinear Anal., 46 (2015), no. 1, 447-470,.2015

Saidi Soumia ,Yarou Mustapha ,On a time-dependent subdifferential evolution inclusion with Carathéodory perturbation , AnnalesPoloniciMathematici, 114 (2015), no. 2, 133-146,2015 

Fetouci Nora ,Yarou Mustapha ,EXISTENCE OF SOLUTIONS TO DIFFERENTIAL INCLUSIONS WITH PRIMAL LOWER NICE FUNCTIONS ,Electronic Journal of Di_erential Equations, Vol. 2016 (2016), No. 48 ,2016

Saidi Soumia ,Yarou Mustapha ,Delay  perturbation of an evolution problem involving  subdifferential  operator ,Nonlinear Convex Anal., 17( 2016), no. 7,  1363-1379,2016

Saidi Soumia ,Yarou Mustapha ,Optimal control problems governed by time dependent subdifferential  operators with delay ,Numer. Funct. Anal. Optim., 37(2016), no. 6, 786–804 ,2016